# SDR AALA20001995

- Difficulty date: November 14, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 44,523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ADL5710040-1/4 SHARP EDGE GOUGE IN LEFT SIDE FUSELAGE 25 INCHES FORWARD AND 7 INCHES DOWN OF FORWARD CABIN PRESSURE SAFETY VALVE STATIC PORT.  REMOVE DAMAGE.  INSTALLED DOUBLER PER SRM 53-04 FIG 12B.  (M)
